# SDR V0XD20161012183

- Difficulty date: October 5, 2016
- Submitted: October 12, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N378CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 31,618 hours, 23,035 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670370772
- Condition: Corroded
- Location: Bs 847-863
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24R CORRODED BETWEEN BS 847 AND 863.  CUT OUT AND REPLACED DAMAGED STRINGER SECTION IAW SRM 53-00-03, REO SH670-37077, SRM 51-42-21, 51-42-06, 51-25-01, 51-40-11, 51-42-13, 51-25-16, AND 51-21-11.  NDT PERFORMED . NO DEFECTS.
